Actos metformin combination

Common Questions and Answers about Actos metformin combination

actos

2053416 tn?1330411192 Due to a lot of weight gain. My doctor took me off actos and put me on glumetza. I also take glipizide. The gulmetza does not seem to be working for me. My sugars are in the 200 + - range. Is there another generation 1 or 2 diabetes medicine that I can take with the glipizide that will work as good as the actos did and not cost so much? I would like to get off the glumetza. I am really thinking about asking the doctor to put me back on insulin (novolin R). Thank you for your input.
Avatar n tn Is it best to take actos in the morning or evening? I am on metformin and glipized, as well. Is it best to take actos along with these medications to be more effective? This discussion is related to <a href='/posts/show/712307'>Best time to take meds</a>.
489891 tn?1209058786 m also on actos plusmet 15/500 just once a day, with a insulin pump ( i take apidra in my pump)... byetta and actos plus met are very similar drugs doing the same thing.. the actos+met will make you gain weight very quickly. How many shots of byetta are you taking a day a long with the actos plus met? and what dose of actos are you taking and why...
Avatar f tn hi everyone just a wee quick question on people taking metformin,iv been taking it for over 6 months now and i still find that am getting side effects such as nausea and upset tummy,especially as soon as i eat somethin,does it get any easier the longer your on it,sometimes id rather not take it but were ttc, and from what iv read it has helped loads of people lose weight and helped people to conceieve, thanks ladies if u have time to reply.
Avatar f tn I was diagnosed with type 2 diabetes a year prior to HCV. I've used metformin, glipizide and actos (pioglitizone) for eight years now for DM2 management; including during both HCV treatments. I was eventually successful with interferon therapy, for what it's worth. I can't comment on the victoza; I have no personal experience with it. Reducing insulin resistance might be critical to succesful inteferon-based therapy as well.
178107 tn?1315947630 I know recent warnings on pancreatitus, but this may be something they should try with me. I cannot take metformin. Actos made my appetite surge and I gained 20 lbs with combo Actos/Lantus. I went off Actos but still inject 20 units in evening. BS fast is 215. I do not EAT wrong.
Avatar f tn yes i have been on metformin for the last 5 years butbegin of this year it start to make me sick when i take it is it another medience i could take. thank you.
Avatar m tn Been diabetic for 4 years, I am on 3 different meds, Metformin at 1000 mg twice a day, Actos 45 mg, Glipzide 20 mg twice a day. Last month was started on immediate slow release Insulin. My level stays now between 140 and 180. My A1C test have always been above 7.2, I just was letting you know some of the other drugs available for use. None of this drugs cause me any side effects. Talk to your doctor about these other drugs that you can take.
Avatar m tn I have diabetes ll. My doctor has given me Actos 30 mg. I have been hearing a lot about this drug and none of it's good, saying long term use causes bladder cancer. My last A1c was 6.1 although now due for another one. I'm not sure the risk involved with this drug is worth the benefits as my sugar is not out of control and my numbers are always under 175. Is Actos a safe drug to use??
Avatar f tn I was already maxed out on Glipizide, Metformin, and Actos as well. Post treatment, I continue to use the oral drugs, but no longer require *any* insulin… pretty cool stuff.
Avatar m tn 30am wake up. 2mg Glimepride at 5:00pm before dinner. Take glucose readings just before meds in am and pm. Currently avg 167 in the am and 114 in the pm. Active during the day but little activity during the evening and night. Anyone have information about switching the 30mg Actos + 4mg Glimepride to before dinner and the 2mg Glimepride at wake up in hopes of lowering the morning readings? Thank you.
Avatar f tn I found out over a month ago that I have pcos and high insulin level so my doc put me on metformin. The second day on the meds I had my period and after that my husband and I started ttc and not it's time for my period again and nothing has happend but for the past two weeks I have been having pregnancy symptoms and my doc told me to wait until a week after my missed period to take a test.
Avatar n tn I have taken Metformin 500 Mg x 2 times /day for nearly 3 years, but a year ago until now my feet are swollen, and I have bone spur on the left heel of my foot that is more growing bigger. This foot is in pain when I walk. Everyday when I take Metformin I usually have constipation and the top of my feet are swollen up. My fingers are so numb, and my urine is dark yellow and opaque.
Avatar m tn See an ophthalmologist. Dr.O.
Avatar f tn Hey there!! I have PCOS and have known that i have it since i was about 12yrs old. While i started out on glucophage (metformin) i was quickly changed to ACTOS, my body couldn't handle the glucophage. I am now off of all drugs, and with the correct diet my levels stay normal. I eat and drink almost 100% organic items, no hormones in my meat or anything like that, per dr's orders, works for me. BUT i did start out on meds and was on them from 12yrs til 21yrs so almost 10yrs.
Avatar f tn If you have pcos, your doctor might need to put you on Metformin to help with the symptoms and weight loss. I'm not sure if your ovulating. The only way to tell for sure is to get a blood test at cd21 to confirm if you have ovulated. I suggest to speak with your doctor and ask him/her about metformin to help with your pcos. I've been on this since 9/14/08 and have lost over 60lbs. It is also known that it could help improve your cycles over time.
Avatar n tn I have PCOS and have very irregular periods( maybe 3-4 a year). I am on Actos to help with this disorder and I have also tried Metformin which did nothing. My periods will last anywhere from 7-30 days. I am wondering which fertility drug might be worth trying?
Avatar n tn (I have heard of lipitor.) After doing some searching, I found metformin, actos and lipitor. What I found was that metformin and actos were primarily given to those with type 2. I am in no way disagreeing with your treatment or your doc's instructions. Please feel free to enlighten me about these 2 meds. I have also found that Lipitor is used for individuals with high cholesterol. (I am not analysing you or your doc, I just wanted to know more about these meds.
1236243 tn?1277680851 I've been on Actos for 9 years and have no problems. Avandia is effectively off the market but ACTOS was not removed. The diabetic educator should know better that suggest someone get off a drug. Suggesting that he/she contact their M.D. was a good idea, but not necessarily required, unless the 'one man in the class' is having noticable adverse side-effects. Rumor monger statements and posts like this one are more scary than it actually should be.
Avatar f tn and then stopped losing weight. I started to take Metformin to help with my PCOS and I have lost 20 pounds in 2 months. I know how you feel. Has your doc put you on any medication to help with PCOS symptoms? Metformin is a medication for people with type 2 diabetes. But women with PCOS are insulin resistance, and Metformin helps with the sugar levels. I would just say to keep at it, to eating healthy and keep playing hockey.
1013254 tn?1337900972 t afford to buy the Actos. That is when my sugar leaped up. After the bloodwork, Doc started me on the Metformin/Januvia (samples) and I'm good there now!
1273125 tn?1365077526 I will confess that I have not been dilligent with my diet and exercise. My latest A1c was 7.3. I am taking 850 mg of Metformin twice a day. My morning blood sugar is around 200. I am close to or over 200 for most of the day as well. I have decided that until I can lose weight and get my numbers in control that way that insulin might be a good choice for me. I am afraid that it constantly being that high is going to cause damage.
2094297 tn?1345389093 Are you also taking metformin. Please ask your dr about this, it may help if it is suitable as it is an insulin sensitising medication. My best advice to you would be to get on a very low carb diet (ketogenic), as this will help you control your blood sugars. basically no sugars in your diet and carbs come from non-starchy veges, nuts, a little dairy. Look up Richard Bernstein "Diabetes Solutions".
Avatar n tn My question now is because I currently am taking medication because I am a diabetic and take metformin and actos and also take lisinopril and cardizem for my blood pressure. I am terrified of the dentist and am worried that I am going to feel the procedure because maybe I cant get alot of novicane because of my meds?? Any suggestions? The dentist told me I will not feel a thing. I just cant wait to get this all over with.
Avatar m tn Metformin has been around for a long time, and is pretty effective at decreasing insulin resistance. It might increase liver enzymes a touch, but it’s usually a pretty good trade off. If you initiate metformin, you might get some mild to moderate GI issues; but these generally resolve after several weeks. Keep up with diet and exercise though; it really is an important component of DM II management, like it or not. What sort of A1c numbers are you getting? Are you considering HCV therapy?